# SDR SWIA202055695

- Difficulty date: December 8, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN - RIVETS/SKIN SHOW EVIDENCE OF CORROSION AT MULTIPOLE AREAS AS MARKED - STGR 24R BTWN FS'S 559+80/+121   (C-CHECK) RO 1/29/2021   REMOVED CORROSION FROM MULTIPLE AREAS BETWEEN STR24R FS559+80/+121 FROM THE WING TO FUSELAGE AFT FAIRING SUPPORT BEAM "OUT OF LIMITS" REF CRJ200 SRM 53-82-82.  FABRICATED AND INSTALLED REPAIR PARTS  TO THE WING TO FUSELAGE AFT FAIRING SUPPORT BEAM AT RBL17.5 FS559+80 - FS559+96.  LEAK CHECKS GOOD.
